What's with dizzy spells and how to help it?

Lou1975
By Lou1975 Latest Reply 2012-07-12 17:28:41 -0500
Started 2012-07-09 07:37:26 -0500

I've been having terrible dizzy spells, I drink water and trying to eat well. Feel light headed and dizzy.


11 replies

Type1Lou
Type1Lou 2012-07-10 10:05:36 -0500 Report

About a year ago, I was experiencing dizzy spells, particularly when I arose from lying down or bent over. I was diagnosed with positional vertigo. There are exercises and meds that can help with this if that is the cause of your dizziness. My positional vertigo went away but could return at any time. Have you discussed this with your doctor since dizziness can result from many many different things…some more serious than others.

jayabee52
jayabee52 2012-07-12 17:28:41 -0500 Report

I have positional vertigo from time to time also.

I second your suggestion Lou. Get it checked out. It could be the early signs of something serious —- or not, but one won't know unless it gets checked out by the Dr./

Jim Edwards
Jim Edwards 2012-07-09 11:04:20 -0500 Report

First, make sure it is not heat related, or more importantly, dehydration. Dehydration will do MANY things to you and your BG. Next, when feeling dizzy, test your BG. When mine gets below 80, funny things, that are only funny after the fact, begin to happen. Next, start to take a close look at your meds. Pull out the info sheets and see if dizzinesss is a side effect. some meds require you to take with foods. If you don't dizziness or stomach issues may follow. If you have these when you try to pop out of bed like a 12 year old, get yourself to a sitting position for a monute before you depart the safety of the bed.
Hope some of this helps.

DeanaG
DeanaG 2012-07-09 08:49:17 -0500 Report

When I was first diagnosed and was trying to get my blood sugar under control I also suffered from dizzy and light headed spells. I never found out the cause, but once my #s were in a more normal range the spells disappeared. Sorry not much help. Maybe someone here can be of more help.